# SDR AALA201905019001

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 58,869 hours, 23,756 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS TWICE DURING FLIGHT AT CRUZE, BOTH MCDU'S WENT INTO MENU SCREEN, ALL FMC RIGHT DATA WAS LOST AND THE AIRCRAFT WENT INTO CONTROL WHEEL STEERING. VTK MESSAGE APPEARED ON CA.S ND. ALL  RETURNED TO NORMAL IN 30 SEC. PERFORMED DFCS TEST IAW AMM 22-11-00. ALL TESTS PASS, NO  FAULTS.
